# SDR CA041119007

- Difficulty date: November 17, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Saab 340B
- Aircraft time: 30,253 hours
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5006227A
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) DEPARTING ON FLT. ON TAKE OFF ROLL NOSEWHEEL SHIMMY AND VIBRATION WAS FELT. THE TAKE OFF WAS ABORTED. MAINTENANCE INSPECTION REVEALED FROZEN GRAVEL AND ICE ON THE INNER RIM OF BOTH NOSEWHEELS. THE NOSE U/C AND SHIMMY DAMPER WAS INSPECTED, NO DEFECTS WERE FOUND. BOTH NOSEWHEELS WERE CHANGED AND THE A/C RELEASED TO SERVICE. NO SUBSEQUENT VIBRATION WAS REPORTED.
